Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 35 year old female and I'm very worried about my only son. He is only 8 years old and about a month ago started to experience wheezing, shortness of breath, and breathing difficulties. Of course, I took him immediately to see his GP and he determined that my son suffers from some mild form of asthma.
I was very depressed when I heard about this but doctor prescribed him some good medication called Advair.
He is using if for a month now and we are very satisfied with it accept one thing- problems with burning tongue occurred and I'm just wondering is this caused by this drug! Thanks!

Loading...


Hello. I'm very sorry about your little son. I'm asthmatic for 20 years now and I'm on this Advair last five years. I will tell you something from my own experience.
Advair is very good drug and it is combination of two medications- fluticasone and salmeterol. They have two different effects: Fluticasone is steroid and it works by reducing swelling in the airways and Salmeterol beta-agonists which works by opening air passages in the lungs. Allergic reaction which includes burning and swelling tongue and swelling of lips and sometimes whole face is most common side effect of this drug. I suggest you to stop using this drug and contact your health provider because there are also some other drugs that probably will not cause allergic reaction.
Reply

Loading...